@article{(Open Science Index):https://publications.waset.org/pdf/15297,
	  title     = {Fractal Shapes Description with Parametric L-systems and Turtle Algebra},
	  author    = {Ikbal Zammouri and  B├ęchir Ayeb},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we propose a new method to describe fractal shapes using parametric l-systems. First we introduce scaling factors in the production rules of the parametric l-systems grammars. Then we decorticate these grammars with scaling factors using turtle algebra to show the mathematical relation between l-systems and iterated function systems (IFS). We demonstrate that with specific values of the scaling factors, we find the exact relationship established by Prusinkiewicz and Hammel between l-systems and IFS.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {1},
	  number    = {10},
	  year      = {2007},
	  pages     = {472 - 477},
	  ee        = {https://publications.waset.org/pdf/15297},
	  url   	= {https://publications.waset.org/vol/10},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 10, 2007},
	}